# SDR ASAA0640059

- Difficulty date: January 24, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394825
- Condition: Corroded
- Location: Fs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FLOORBEAM.  REPAIRED FLOORBEAM PER ER 05-5162 AND IAW B737-400 SRM 53-60-51, 51-40-02.  (M)
